# SDR FDEA201106212360

- Difficulty date: June 21, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33707
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR 2 DOOR LWR SILL GUARD AREA REMOVAL OF LWR SILL PLATE FOR MX,   ACCESS FOUND CORROSION ON EXTERIOR SKIN SURFACE STA 1380, WL 143.0- WL 147.0.  REPAIR CARRIED OUT AS PER E.A. F-5330-146495 PART 1. REPAIR CLASSIFIED AS MAJOR.
